E. Alos, O. Mazet, and D. Nualart, Stochastic Calculus with Respect to Gaussian Processes, Annals of Probability, vol.29, issue.2, pp.766-801, 2001.

A. Ayache, S. Cohen, and J. Lévy, The covariance structure of multifractional Brownian motion , with application to long range dependence (extended version). ICASSP, Refereed Conference Contribution, 2000.

A. Benassi, S. Jaffard, and D. Roux, Elliptic gaussian random processes, Revista Matem??tica Iberoamericana, vol.13, issue.1, pp.19-90, 1997.
DOI : 10.4171/RMI/217

C. Bender, An It?? formula for generalized functionals of a fractional Brownian motion with arbitrary Hurst parameter, Stochastic Processes and their Applications, pp.81-106, 2003.
DOI : 10.1016/S0304-4149(02)00212-0

C. Bender, An S -transform approach to integration with respect to a fractional Brownian motion, Bernoulli, vol.9, issue.6, pp.955-983, 2003.
DOI : 10.3150/bj/1072215197

F. Biagini, A. Sulem, B. Øksendal, and N. N. Wallner, An introduction to white-noise theory and Malliavin calculus for fractional Brownian motion, Proc. Royal Society, special issue on stochastic analysis and applications, pp.347-372, 2004.
DOI : 10.1098/rspa.2003.1246

URL : https://www.duo.uio.no/bitstream/10852/10633/1/pm02-03.pdf

S. Bianchi and A. Pianese, Modelling stock price movements: multifractality or multifractionality? Quantitative Finance, pp.301-319, 2007.
DOI : 10.1080/14697680600989618

J. Y. Chemin, Analyse harmonique etéquationetéquation des ondes et de Schrödinger, 2003.

L. Coutin, An Introduction to (Stochastic) Calculus with Respect to Fractional Brownian Motion, pp.3-65, 2007.
DOI : 10.1007/978-3-540-71189-6_1

URL : https://hal.archives-ouvertes.fr/hal-00635584

L. Decreusefond and A. S. , Stochastic analysis of the fractional Brownian motion, Potential Analysis, vol.10, issue.2, pp.177-214, 1999.
DOI : 10.1023/A:1008634027843

V. Dobric and F. M. Ojeda, Fractional Brownian fields, duality, and martingales. IMS Lecture Notes, Monograph Series, High Dimensional Probability, pp.77-95, 2006.

A. Echelard, O. Barrì, and J. Lévy, Terrain modelling with multifractional Brownian motion and self-regulating processes
DOI : 10.1007/978-3-642-15910-7_39

URL : https://hal.archives-ouvertes.fr/inria-00538907

. Wojciechowski, Computer Vision and Graphics, Second International Conference Proceedings, Part I ICCVG, pp.342-351, 2010.
DOI : 10.1007/1-4020-4179-9

R. J. Elliott and J. Van-der-hoek, A General Fractional White Noise Theory And Applications To Finance, Mathematical Finance, vol.7, issue.2, pp.301-330, 2003.
DOI : 10.1023/A:1008634027843

P. K. Friz and N. B. Victoir, Multidimensional Stochastic Processes as Rough Paths: Theory and Applications, 2010.
DOI : 10.1017/CBO9780511845079

M. Gradinaru, I. Nourdin, F. Russo, and P. Vallois, m-order integrals and generalized It??'s formula; the case of a fractional Brownian motion with any Hurst index, Annales de l'Institut Henri Poincare (B) Probability and Statistics, vol.41, issue.4, pp.781-806, 2005.
DOI : 10.1016/j.anihpb.2004.06.002

E. Herbin, From $N$ Parameter Fractional Brownian Motions to $N$ Parameter Multifractional Brownian Motions, Rocky Mountain Journal of Mathematics, vol.36, issue.4, pp.36-41249, 2006.
DOI : 10.1216/rmjm/1181069415

URL : https://hal.archives-ouvertes.fr/hal-00539236

E. Herbin and J. Lévy, Stochastic 2 micro-local analysis, Stochastic Processes and their Applications, pp.2277-2311, 2009.
URL : https://hal.archives-ouvertes.fr/inria-00538965

T. Hida, Brownian Motion, 1980.

T. Hida, H. Kuo, J. Potthoff, and L. Streit, White Noise. An Infinite Dimensional Calculus, 1993.

E. Hille and R. S. Phillips, Functional Analysis and Semi-Groups, 1957.
DOI : 10.1090/coll/031

F. Hirsch, B. Roynette, and M. Yor, From an It?? type calculus for Gaussian processes to integrals of log-normal processes increasing in the convex order, Journal of the Mathematical Society of Japan, vol.63, issue.3, 2011.
DOI : 10.2969/jmsj/06330887

H. Holden, B. Oksendal, J. Ubøe, and T. Zhang, Stochastic Partial Differential Equations, A Modeling, White Noise Functional Approach, 2010.

S. Janson, Gaussian Hilbert Spaces, Cambridge Tracts in Mathematics, vol.129, 2008.
DOI : 10.1017/CBO9780511526169

A. Kolmogorov, Wienersche Spiralen und einige andere interessante Kurven in Hilbertsche Raum, C. R. (Dokl.) Acad. Sci. URSS, vol.26, pp.115-118, 1940.

H. H. Kuo, White Noise Distribution Theory, 1996.

H. H. Kuo, Introduction to Stochastic Integration, 2006.

J. Lebovits and J. Lévy, Stochastic differential equations driven by a multifractional Brownian motion using white noise theory, 2011.

M. Li, S. C. Lim, B. J. Hu, and H. Feng, Towards Describing Multi-fractality of Traffic Using Local Hurst Function, In Lecture Notes in Computer Science, vol.4488, pp.1012-1020, 2007.
DOI : 10.1007/978-3-540-72586-2_143

B. Mandelbrot and J. W. Van-ness, Fractional Brownian Motions, Fractional Noises and Applications, SIAM Review, vol.10, issue.4, pp.422-437, 1968.
DOI : 10.1137/1010093

D. Nualart, The Malliavin Calculus and related Topics, 2006.
DOI : 10.1007/978-1-4757-2437-0

R. Peltier and J. Lévy, Multifractional Brownian motion: definition and preliminary results, 1995.
URL : https://hal.archives-ouvertes.fr/inria-00074045

J. Picard, Representation Formulae for the Fractional Brownian Motion, pp.3-72, 2011.
DOI : 10.1007/978-3-642-15217-7_1

URL : https://hal.archives-ouvertes.fr/hal-00441587

G. Samorodnitsky and M. S. Taqqu, Stable Non-Gaussian Random Processes, Stochastic Models with Infinite Variance, 1994.

S. A. Stoev and M. S. Taqqu, How rich is the class of multifractional Brownian motions? Stochastic Processes and their Applications, pp.200-221, 2006.

S. Thangavelu, Lectures of Hermite and Laguerre expansions, 1993.

D. V. Widder, Positive Temperatures on an Infinite Rod, Transactions of the American Mathematical Society, vol.55, issue.1, pp.85-95, 1944.
DOI : 10.2307/1990141

M. Zähle, On the Link Between Fractional and Stochastic Calculus, Stochastic dynamics, pp.305-325, 1997.
DOI : 10.1007/0-387-22655-9_13